On a "quantum chaos" theorem of R. Schrader and M. Taylor

Steven Zelditch*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We extend results of R. Schrader and M. Taylor on the semi-classical asymptotics of eigenfunctions of a quantum Hamiltonian for a particle in a gauge field. Our method is based on the Guillemin-Sternberg-Uribe theory of "fuzzy ladders" and reductions of Hamiltonian systems with symmetry.

Original languageEnglish (US)
Pages (from-to)1-21
Number of pages21
JournalJournal of Functional Analysis
Volume109
Issue number1
DOIs
StatePublished - Oct 1992

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'On a "quantum chaos" theorem of R. Schrader and M. Taylor'. Together they form a unique fingerprint.

Cite this